# SDR DALA14022223149

- Difficulty date: March 14, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 31,370 hours, 16,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL FUSELAGE SKIN AT FRAME 24+7" BETWEEN STRINGERS 41 - 42R.   FOUND WITHIN LIMITS IAW SRM A319 53-21-11, FIG PAR 4 "B" FIG 104, DIAGRAM 103, PAGES 127/128.
